# SDR SWAA2022081238142

- Difficulty date: August 3, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPTAIN AFT I/B SEAT TRACK THE HOLES OUT OF LIMIT. / [01] REMOVED FLIGHT DECK CAPTAIN AFT I/B SEAT TRACK IAW B737 AMM 25-11-01-000-801;[02] VERIFIED STEP 1. OK TO INSTALL NEW TRACK.;[03] INSTALLED NEW FLIGHT DECK CAPTAIN AFT I/B SEAT TRACK AS PER B737 AMM 25-11-11-400-801 FIXTURE TRACK SETTING USED B/C 170026;[04] VERIFIED STEP 3.
